Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Colazal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default side effects

Was wondering if anyone experienced hair loss. I'm losing a lot of hair and was wondering maybe if this may be from the colazal.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I've been on Colazal since December and have noticed a tremendous hair loss, mostly on the top. I've spoken to my doctor about it and while he's concerned he said it was not one of the side effects.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Anna Shimojo
Guest
 
Posts: n/a
Default No Subject

My daugher has been losing a lot of hair since taking colazal. She is 18 and her hair means a lot to her. I feel sorry for her but don't know what to do.
Reply With Quote
  #4  
Old 09-12-2007, 03:42 PM
Unregistered
Guest
 
Posts: n/a
Default Hair Loss

I have been taking Colazal for five months and have also noticed hair loss. Thanks for your posts, I was beginning to wonder if it was due to medication.
Reply With Quote
  #5  
Old 09-13-2007, 04:51 PM
QueTrenia
Guest
 
Posts: n/a
Default Hair Loss

I've been on Corlazal since mid 2005. I have lost a tremendous amount of hair. After speaking with my Doctor, he informed me that hair loss is not a side affect. However, I wasn't losing my hair until I started this medication.
Reply With Quote
  #6  
Old 09-23-2007, 05:54 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been on Colazal for about 6 months. Five months into treatment I started losing alot of hair. Over the course of one month I have lost enough hair to fill a sandwich ziplock baggie. (I kept it in order to monitor just how much I was losing) I have always had thick hair, now it is very thin and almost brittle. I have not talked with my physican about it yet. But just with my research it seems to be related to taking this medicine.
Reply With Quote
  #7  
Old 11-08-2007, 08:25 PM
Unregistered
Guest
 
Posts: n/a
Default hair loss

I have been on colazal for 5 years. I was recently in the hospital for my ulcertive colitis. I was on a high dose of prednizone for a couple of months. I thought the hair loss was due to the prednizone. but i have been off of it for a month & am still losing lots of hair. I am 30 & shouldn't be almost bald @ 30. I had to buy a wig. My doctor also tells me hair loss isnt a side effect. Then what is it??????????
Reply With Quote
  #8  
Old 01-14-2008, 01:06 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Well don't believe your doc that hair loss is not a side affect, because it is!!
Reply With Quote
  #9  
Old 05-13-2009, 05:05 AM
skippy skippy is offline
Junior Member
 
Join Date: May 2009
Posts: 3
Default Hair loss with Colazol

Yes , I have had alot of hair loss when I started taking this medication. I asked the doctor and she said it is not a side effect and then said would you rather be dead or bald?

I was instructed to take 4 tab 3x day! My hair really fell out and it was like I was on chemo. I now take 3 tabs once a day( my own instructions) and it is not falling out as much. I was thinking about going to another doc and asking about another medication. I aslo feel tired more than usual but I have a 3 yr old and have been attributing that to my 3 yr old. I was a very good athlete but feel like I have lost my energy. Any thoughts? Should I switch to Azocol since some of the post suggest it does not have some of the side effects

Last edited by skippy; 05-13-2009 at 05:08 AM.
Reply With Quote
  #10  
Old 05-13-2009, 05:05 AM
skippy skippy is offline
Junior Member
 
Join Date: May 2009
Posts: 3
Default

Dido!!!!!!!!!!!!!!!!!!!!!!!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Side effects Unregistered Benicar 2 02-07-2008 07:00 PM
side effects Vivian Herzog Welchol 5 09-12-2007 03:42 PM
side effects Joe Colella Avodart 0 12-03-2005 06:00 AM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:57 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.